# SDR 2WAA2019031300000

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 52,230 hours, 28,919 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH LT ENGINE FIRE INDICATION INTERMITTENT AND THEN WENT OFF. MTX T/S ENGINE FIRE DETECTION STSYEM. FOUND LT FIRE LOOP "A" TEST SYSTEM FAILED. TRANSFERRED TO DMI 4568. IN REFRENCE TO DMI 4568: RERACKED LT ENGINE FIRE DETECTOR CONTROL UNIT AS PER AMM 26-10-03. OPS CHECK NORMAL AS PER AMM 26-10-00. THIS ACTION CLEARED DMI 4568.
